# SDR YENA2021071400461

- Difficulty date: July 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 7692
- Aircraft time: 16,412 hours, 3,211 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 482, SFO-EWR. #2 ENGINE FIRE AT TOP OF ENGINE COWLING AT SHUTDOWN, AT TRANSITION POINT ON INBOARD SIDE. FLAME WAS VISIBLE TO CUSTOMER SEATED IN AIRCRAFT, FIRE EXTINGUISHED ON ITS OWN AT ENGINE SHUTDOWN. OPEN
